# SDR FDEA200901290387

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: A57112062200201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FRONT SPAR; UPPER LEFT FISH PLATE HAS A CRACK INDICATION AT THE FWD, UPPER INBD HOLE COMMON TO THE SPAR.  REMOVED FITTING REF A310-200 SRM 51-40-21, PG 7.  ACCOMPLISHED BHEC ON HOLES REF NTM 57-10-25 PART 6.  REMOVED AND INSTALLED 4 FASTENERS ON THE SIDE OF THE FUSELAGE; 2 LEFT SIDE AND 2 RIGHT SIDE FOR ACCESS REF A310-200 SRM 51-40-21; PG 7.  REAMED HOLE, FABRICATED AND INSTALLED REPAIR BUSHINGS AND 1 FASTENER REF EA 6-5710-127901
